# SDR 2010FA0000503

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: General aviation
- Aircraft: N9966Q
- Make and model: Piper PA-18-135
- Aircraft serial: 183984
- Engine: Lyc O290D2
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1035651
- Part serial: 643455
- Condition: Malfunctioned
- Location: Engine
- Component: MA35PVA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR WAS REBUILT AND YELLOW TAGGED.  FLOAT LEVEL WAS SET AT 9/32 INSTEAD OF THE REQUIRED 7/32 CAUSING A LEAN CONDITION THAT BURNED THE TOP END OFF THE MOTOR.
